Projective planes with a condition on projectivities

Peter Lorimer Department of Mathematics, University of Auckland

TBD mathscidoc:1701.332376

Arkiv for Matematik, 11, (1), 139-145, 1971.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 374 downloads ] [ 0 comments ]
@inproceedings{peter1971projective,
  title={Projective planes with a condition on projectivities},
  author={Peter Lorimer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451256736185},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={139-145},
  year={1971},
}
Peter Lorimer. Projective planes with a condition on projectivities. 1971. Vol. 11. In Arkiv for Matematik. pp.139-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451256736185.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved